MAUDE Adverse Event Report: ZIMMER BIOMET, INC. RGX 3 PEG SER A PATELLA 34MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. RGX 3 PEG SER A PATELLA 34MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: therapy date: unknown.141272 - bmet regenx pri tib tray 67mm - 767890; 183066 - vanguard cr por fmrl-lt 62.5 - 218760; 141314 - biomet finned pri stem 40mm - 717790; 183422 - vngd cr tib brg 12x63/67 - 568840.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial left knee arthroplasty.Subsequently, the patient is being considered for a revision of the patella due to pain.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
No devices or photos were received; therefore, the condition of the components is unknown.The dhr was reviewed and no discrepancies relevant to the reported event were found.Primary operative notes does not suggest any intra operative complications.Bone scan results state mild to moderate hyperemia involving left knee in the region of the patella, increased activity in all 3 phases involving left patella.No definitive diagnosis provided.Office visit notes state that patient had worsening pain.X-ray review states 'stable appearing left total knee arthroplasty with regards to femoral and tibial components.On the sunrise view some question of interval change and hardware failure of left patella with shift of the plastic button', plan for revision of patellar component.No definitive diagnosis provided, surgeon will assess during revision.Root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
RGX 3 PEG SER A PATELLA 34MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10021885
Report Number0001825034-2020-01907
Device Sequence Number14232268
Product Code MBH
UDI-Device Identifier00880304554429
UDI-Public00880304554429
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K083782
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source consumer,distributor,health p
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2021
Device Model NumberN/A
Device Catalogue Number141357
Device Lot Number125490
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/14/2020
Supplement Date Received by Manufacturer05/08/2020
Initial Report FDA Received Date05/04/2020
Supplement Report FDA Received Date05/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;